MathSciNet Relay Station
MathSciNet bibliographic data
MR2518549 68T05 (90C52 93C95 93E15)
Dasgupta, Sambarta; Das, Swagatam; Biswas, Arijit; Abraham, Ajith On stability and convergence of the population-dynamics in differential evolution. AI Commun. 22 (2009), no. 1, 1–20.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement